| Catalog Number |
JJ41G |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported a patient underwent an unknown procedure on and unknown date and suture was used.The needle popped off prior to time intended.It is unknown how the procedure was completed.There were no patient consequences reported.